# SDR USAASB99191

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65C268103035
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

MCO - FLT 538 - APPROX 5 MINS AFTER T/O, THE 'B' HYD SYS LOW PRESS LIGHT ILLUMINATED FOLLOWED BY A TOTAL LOSS OF 'B' HYD SYS QTY AND SUBSEQUENT ILLUMINATION OF THE 'B' SYSTEM LOW QTY LIGHT.  SHORTLY THEREAFTER, THE CREW NOTICED STANDBY HYD SYS LOW PRESSURE LIGHT HAD ILLUMINATED, FOLLOWED BY ILLUMINATION OF STANDBY SYS LOW QTY LIGHT.  CAPT CONTACTED AND DIVERTED TO MCO.  AN EMERGENCY WAS DECLARED AND THE CABIN WAS PREPPED.  THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE WITH THE 'A' HYD SYS PRESS AND QTY NORMAL.  MX R/R'D TEMPORARY FLEX LINE WITH A RIGID HYD PRESS LINE FOR 'B' SYS SPOILERS IN RT MLG WHEELWELL.  OPS CHECK AND LEAK CHECK GOOD.  (M)
